Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

addicted to viagra, phencydyl, weight gain - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3512 Questions
User :   sir i m 32 yrs old unmarried i have addicted to drugs fr many yrs and fr that reason i was sexually uncapable then i took viagra before ten yers than it works but last two yrs viagra and other medicine is also not working i am still addicted to phencydyl but i hve less the quantity even i can leave it completily if i will be cure with this problem and i had agolbladder operation bef 3 yrs after that i gain 30 kg and now im 105kg pls help me to cure i can do anything hard for the cure
Doctor :   Hi
Doctor :   let me read your query
User :   hi sir
User :   i am waiting fr ur reply
Doctor :   So your main concern is of sexual issues ?
User :   yes sir
Doctor :   and erectile dysfunction ?
Doctor :   ok
User :   yes
Doctor :   have you had any issues masturbating ?
Doctor :   are you able to have stronger erections by masturbation ?
User :   yeah i mastaturbate always
Doctor :   so you are satisfied with your erection when you masturbate ?
User :   not so stronger but ok when maturbate
Doctor :   this means that there is nothing wrong with your penis
Doctor :   do u have the desire to have sex ?
Doctor :   i mean a good libido ?
User :   there is a problem in my pennis not normally stronger when i see porn and thinking somethin which exite me that time it come little strong and day by day my pennis is getting small i m sorry libido means
Doctor :   libido, interest to have sex
User :   yes i m very much interest to have sex
User :   ?
Doctor :   just a minute
Doctor :   have you done any tests on blood
User :   yes few days back
Doctor :   what were the results ?
Doctor :   since the time is limited,
User :   normal
Doctor :   i will send you a literature, to help you with your issues
Doctor :   please confirm your mail ID
User :   pls my main add is YYYY@YYYY
Doctor :   THIS will give you more information to take care of your issues
Doctor :   first for you, you need to lose some weight
User :   thnks after getting that i will contact u and do u thin i can be cure?
Doctor :   yes
Doctor :   defintelyt
User :   i will thnks
Doctor :   since the tests were normal i think
Doctor :   you have psychological issues and performance anxiety issues
User :   ok will test the blood again
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor